# SDR USAA2014041400018

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,612 hours, 20,919 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1009
- Condition: Leaking
- Location: Apu Bay
- Part time: 37,994 hours, 15,860 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCK SMELL ON SHORT FINAL BELOW 10,000 FEET.  TROUBLE SHOT IAW JOB CARDS 26L00021001 & 26L00021002 & FOUND APU TO HAVE INTERNAL OIL LEAKS.  R & R APU IAW JOB CARD 26L31049005.  OPERATIONS & LEAK CHECKED GOOD.
